my recent condition.

Dear friends
Thank you very much for your concern about my health.

3 weeks ago CTScan showed that my tumors are growing and spreading, although the size are quite small, it’s a yellow alert, so the doctor decided to change my chemo pill to Everolimus, side effects include fatigue and weakness, nose bleed, mouth & tongue sores, loss of taste and appetite, diarrhea, nausea, cough,muscle pain and skin rash etc.

There is also fluid in my left lung affecting my breathing, even speaking takes a big effort, I have 3 litters of fluid drained in 3 weeks.
I also have a lingering cough from a bad cold 3 months ago, each time I cough is like a heavy duty exercise for the lung, it made me completely out of breath as someone is sitting on my chest and I am ready to pass out, it caused me to vomit a few times which made it even harder to breath and I was completely exhausted.

Everolimus should also help cure the lung fluid, but with it’s side effects and my lung fluid, my doctor decided to stop the Everolimus for a week to let my body have a rest to gain back some strength.
It looks like I might have to install a valve on my chest to drain the fluid daily.
Hopefully Everolimus will take care of both problems soon.

Buddhist believe adversity are the stepping stones to enlightenment,
Since I got cancer 4 years ago, I told myself I am going to enjoy my suffering, being completely out of breath and fatigue are unique experience not everyone can have.
So I will happily fight on.
Again thank you and best to you all.
lap
1 sept. 2014

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s


%d bloggers like this: